kitsunenomizu (kitsunenomizu) wrote in vaginapagina,
kitsunenomizu
kitsunenomizu
vaginapagina

a followup on my post about 2 months ago

I am on Trisprintec and was apparently having breakthrough bleeding for a week and a half before my period arrived. Last month everything was fine again. Now this month again I am having what appears to be breakthrough spotting, again a week and a half before my period starts. Still think it might have to do with my nonsmoking causing the hormones to process faster? What should I do? I don't have time to go to he doc before my period starts, and this is the ending of my last pack. Do you think maybe the pharmacist can alter the prescription to another generic brand?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments